# SDR AALA20060760

- Difficulty date: September 28, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 18G INOPERATIVE.  SECURED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 18G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
